# SDR SIMA20151113008

- Difficulty date: November 13, 2015
- Submitted: November 16, 2015
- Operation: Air carrier
- Aircraft: N658AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145760
- Aircraft time: 30,557 hours, 26,377 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 6100928
- Condition: Inoperative
- Location: Overwing Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING EMER LIGHT INOPERATIVE.  R & R LT OVERWING EMER LIGHT BULB, OPERATIONS CHECKED GOOD IAW AMM 33-50-10.
